Priapism Associated with Propofol Recurrent Acute Nitrofurantoin-Induced Pulmonary Toxicity Piperacillin/Tazobactam-Induced Paresthesiae Peripheral Neuropathy Induced by Cancer Chemotherapy Agents Interferon-Induced Depression Review - Bisphosphonates and Osteonecrosis of the Jaw Review - Antidepressants and Pregnancy A Final Review - Evaluation and Management of Statin Therapy Complications

    loading  Checking for direct PDF access through Ovid

Abstract

The purpose of this feature is to heighten awareness of specific adverse drug reactions (ADRs), discuss methods of prevention, and promote reporting of ADRs to the FDA's MEDWATCH program (800-FDA-1088). If you have reported an interesting preventable ADR to MEDWATCH, please consider sharing the account with our readers. Write to Dr. Shuster at ISMP, 1800 Byberry Road, Suite 810, Huntingdon Valley, PA 19006 (call 215–947–7797; fax 215–914–1492; E-mail: joel.shuster@temple.edu). Your report will be published anonymously unless otherwise requested. This feature is provided by the Institute for Safe Medication Practices in cooperation with the FDA's MEDWATCH Program and Temple University School of Pharmacy. ISMP is an FDA MEDWATCH partner.

Related Topics

    loading  Loading Related Articles